# SDR SWIA200616797

- Difficulty date: June 20, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 9,145 hours, 7,124 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AP258
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

COMPLETE IAS FAILURE ON CAPTAIN'S SIDE AND CENTER BACKUP IAS.  EFIS COMP MON, IAS, AND ALT, FOLLOWED BY PITCH MESSAGES ON CAPTAIN'S PFD.  ALTIMETERS WERE +200 OFF FROM FO SIDE, PITCH, CA SIDE +7 DEGREES.  PURGED MAIN AND STANDBY SYSTEM IAW CRJ MM 34-11-00.  REPLACED STANDBY IAS IAW 34-12-01 AND REPLACED BOTH ADC IAW 34-13-01.  LEAK CHECK PER ST 34-406.  SYSTEM OPS CHECKS GOOD.  ADC PN'S 822-0372-445 SN'S/OFF 2563 AND 64MP.
